# SDR DXTA2023081493020

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N168QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60072
- Aircraft time: 614 hours, 227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FLS 410, 430, 450, THE DOOR SEAL ON CABIN DOOR IS NOT SEALING ADEQUATELY. OBSERVED LOUD AIR NOISE & DAYLIGHT ALONG VERTICAL PORTION OF RT OF DOOR.   INSPECTED THE SEAL AROUND DOOR & FOUND NO MAJOR FAULTS WITH THE SEAL ITSELF. I INSPECTED DOOR & THE FRAME AS WELL & FOUND NO DEFECTS. CYCLED DOOR OPEN & CLOSE TO SEE IF THE DOOR WAS SETTING INTO CORRECT POSTION, NO DEFECTS NOTED.   PERFORMED GVI OF MAIN DOOR SEAL, NO DEFECTS FOUND. CLOSED CABIN DOOR & FOUND A SMALL AMOUNT OF LIGHT SHINING THROUGH FWD SIDE OF DOOR SEAL  ADJUSTED DOOR SEAL IAW AMM. PRESSUREIZED ACFT & NO DEFECT FOUND. OPS/LEAK CHECK GOOD. PERFORMED WORK IAW  MM 21-00-00 & 52-11-37.
